# SDR QXEA0001787

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 6,307 hours, 8,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- SMOKE WARNING ILLUMINATED OFF AND ON FIVE TIMES. FOUND NR 2 SMOKE DETECTOR NOT TESTING CORRECTLY. REPLACED NR 2 SMOKE DETECTOR IN CARGO BAY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
